Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 49, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 13, 2010, 12:59 AM CDT for Osage County, Pawnee County, Oklahoma. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 13, 2010, 12:59 AM CDT (05:59 UTC)
- Expired
- May 13, 2010, 2:00 AM CDT
- In force
- 61 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Osage County, OK, Pawnee County, OK
The radar
The Tulsa radar (KINX), 118 km from the middle of the area, began a volume at 06:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 12, 9:58 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 6.0 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1252 J/kg
- Mixed-layer CIN
- -157 J/kg
- Mixed-layer LCL
- 1264 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 253 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
132
WUUS54 KTSA 130559
SVRTSA
OKC113-117-130700-
/O.NEW.KTSA.SV.W.0049.100513T0559Z-100513T0700Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1259 AM CDT THU MAY 13 2010
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN OSAGE COUNTY IN NORTHEAST OKLAHOMA
PAWNEE COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 200 AM CDT
* AT 1254 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 18 MILES WEST OF GRAINOLA TO 13 MILES NORTHWEST OF
SHIDLER TO 15 MILES WEST OF FAIRFAX...MOVING NORTHEAST AT 55 MPH.
STORM HAZARDS INCLUDE...
WIND GUSTS TO 65 MPH...
* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
BIGHEART...BURBANK...FAIRFAX...FORAKER...GRAINOLA...HULAH...
PAWHUSKA...PEARSONIA AND SHIDLER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3699 9601 3678 9601 3645 9696 3653 9700
3656 9690 3660 9691 3659 9699 3670 9695
3676 9689 3676 9683 3679 9676 3700 9674
TIME...MOT...LOC 0559Z 246DEG 50KT 3703 9689 3689 9680
3661 9689
$$3 follow-up statements
984
WWUS54 KTSA 130617
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
117 AM CDT THU MAY 13 2010
OKC117-130624-
/O.CAN.KTSA.SV.W.0049.000000T0000Z-100513T0700Z/
PAWNEE OK-
117 AM CDT THU MAY 13 2010
...THE SEVERE THUNDERSTORM WARNING FOR PAWNEE COUNTY IS CANCELLED...
LAT...LON 3699 9601 3678 9601 3654 9671 3656 9675
3660 9691 3659 9699 3670 9695 3676 9689
3676 9683 3679 9676 3700 9674
TIME...MOT...LOC 0614Z 245DEG 49KT 3703 9662 3687 9658
3662 9680
$$
OKC113-130700-
/O.CON.KTSA.SV.W.0049.000000T0000Z-100513T0700Z/
OSAGE OK-
117 AM CDT THU MAY 13 2010
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN OSAGE COUNTY
CONTINUES...
AT 112 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM GRAINOLA TO FORAKER TO 7 MILES WEST OF FAIRFAX...
MOVING NORTHEAST AT 55 MPH.
STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...
THE STRONGEST STORMS IN THE LINE WERE NEAR GRAINOLA...SHIDLER...AND
JUST SOUTHWEST OF BURBANK AT 1215 AM.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...FAIRFAX...
PEARSONIA...BIGHEART AND HULAH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT FOR
NORTHERN OSAGE COUNTY.
&&
LAT...LON 3699 9601 3678 9601 3654 9671 3656 9675
3660 9691 3659 9699 3670 9695 3676 9689
3676 9683 3679 9676 3700 9674
TIME...MOT...LOC 0614Z 245DEG 49KT 3703 9662 3687 9658
3662 9680
$$166 WWUS54 KTSA 130639 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 139 AM CDT THU MAY 13 2010 OKC113-130700- /O.CON.KTSA.SV.W.0049.000000T0000Z-100513T0700Z/ OSAGE OK- 139 AM CDT THU MAY 13 2010 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN OSAGE COUNTY CONTINUES... AT 130 AM CDT...THE LEADING EDGE OF A LINE OF STRONG TO SEVERE THUNDERSTORMS WAS LOCATED ALONG A LINE EXTENDING FROM 13 MILES NORTHWEST OF BIGHEART TO 9 MILES SOUTHEAST OF SHIDLER...MOVING EAST AT 50 MPH. STORM HAZARDS INCLUDE... WIND GUSTS TO 60 MPH... SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...BIGHEART AND HULAH. THE LINE OF STORMS WAS WEAKENING...ALTHOUGH WIND GUSTS WERE MEASURED TO 47 MPH AT THE FORAKER MESONET AT 130 AM. WIND GUSTS OF 50 TO 60 MPH WILL STILL BE POSSIBLE...ESPECIALLY OVER FAR NORTHERN OSAGE COUNTY THROUGH 2 AM. PRECAUTIONARY/PREPAREDNESS ACTIONS... PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT FOR NORTHERN OSAGE COUNTY. && LAT...LON 3654 9671 3700 9663 3699 9601 3678 9601 TIME...MOT...LOC 0635Z 248DEG 42KT 3702 9630 3668 9652 $$
402 WWUS54 KTSA 130655 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 155 AM CDT THU MAY 13 2010 OKC113-130704- /O.EXP.KTSA.SV.W.0049.000000T0000Z-100513T0700Z/ OSAGE OK- 155 AM CDT THU MAY 13 2010 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN OSAGE COUNTY EXPIRES AT 200 AM CDT... THE THUNDERSTORMS HAVE WEAKENED BELOW SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE. GUSTY WINDS AND MODERATE RAIN WILL STILL BE SCATTERED OVER NORTHERN OSAGE COUNTY THROUGH 3 AM. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 4 AM CDT. LAT...LON 3654 9671 3700 9663 3699 9601 3678 9601 TIME...MOT...LOC 0654Z 248DEG 42KT 3698 9613 3677 9624 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 11:47 PM CDT, 1 hour 12 minutes earlier.
Area forecast discussion, May 12, 11:47 PM CDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 1147 PM CDT WED MAY 12 2010 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KMLC/KXNA/KFYV/KFSM. SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS EASTERN OKLAHOMA AHEAD OF AN APPROACHING COLD FRONT...IN GENERAL VFR CONDITIONS WILL PREVAIL EARLY IN THE PERIOD. THUNDERSTORMS WILL BECOME MORE WIDESPREAD OVER NORTHEAST OKLAHOMA AFTER 09Z WITH THE ARRIVAL OF THE FRONT...WHILE LOW STRATOCU WILL INCREASE ELSEWHERE TO BRING WIDESPREAD MVFR CEILINGS. FRONT WILL MOVE SLOWLY SOUTHEAST AND REACH MLC AROUND 15Z...FINALLY TO FSM BY 20Z. SOME DECREASE IN STORMS COVERAGE PROBABLE THURSDAY AFTERNOON WITH WEAKENING LOW LEVEL JET AND SOME IMPROVEMENT IN CIGS LIKELY AFTER 00Z. && .PREV DISCUSSION... /ISSUED 905 PM CDT WED MAY 12 2010/ DISCUSSION... THE 00Z NORMAN SOUNDING HAS SOMEWHAT OF AN INVERTED V LOOK. THE LIGHT SHOWERS FROM OSAGE COUNTY SOUTH INTO WESTERN CREEK COUNTY HAVE PRODUCED GUSTY WINDS. THE PEAK WIND AT PAWNEE REACHED NEAR 50 MPH. WINDS OF 40 TO 50 MPH WILL OCCUR WITH SOME OF THE WEAK CONVECTION IN NORTHEAST OKLAHOMA. WE HAVE ISSUED A SIGNIFICANT WEATHER ALERT FOR THESE WINDS. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && AVIATION...14
Hazardous weather outlook, May 12, 9:47 PM CDT, 3 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 947 PM CDT WED MAY 12 2010 ARZ001-002-010-011-019-020-029-OKZ049-053>076-131000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 947 PM CDT WED MAY 12 2010 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...EASTERN OKLAHOMA. ONSET...ONGOING. FLASH FLOOD. RISK...ELEVATED. AREA...NORTHEAST OKLAHOMA NORTH OF INTERSTATE 44. ONSET...AFTER MIDNIGHT. DISCUSSION... THUNDERSTORMS WILL INCREASE ACROSS EASTERN OKLAHOMA INTO THE OVERNIGHT HOURS. ENOUGH ELEVATED INSTABILITY AND SUFFICIENT WIND SHEAR IS IN PLACE FOR SEVERAL OF THE STORMS TO BECOME SEVERE. HAIL WILL BE THE PRIMARY THREAT... BUT A FEW WIND GUSTS TO 60 MPH WILL BE POSSIBLE. A COLD FRONT IS MOVING INTO NORTHEAST OKLAHOMA. THE FRONT WILL REACH A LINE FROM NEAR JOPLIN TO OKMULGEE BY SUNRISE. THE FRONT WILL NOT MARK THE END TO THE THUNDERSTORMS AS LOW-LEVEL WINDS WILL BE ORIENTED TO OVERRUN THE FRONT...MAINTAINING THE LIFT NECESSARY TO SUPPORT STORMS. THIS WILL RESULT IN SOME LOCATIONS IN NORTHEAST OKLAHOMA NORTH OF INTERSTATE 44 RECEIVING 2 TO 3 INCHES OF RAIN TONIGHT...AND THIS COULD CAUSE A LOCAL FLASH FLOOD THREAT. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION IN NORTHEAST OKLAHOMA WILL BE NECESSARY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY...SEVERE THUNDERSTORM POTENTIAL. FRIDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. SATURDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. SUNDAY...THUNDERSTORM POTENTIAL. MONDAY...THUNDERSTORM POTENTIAL. TUESDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... THUNDERSTORMS WILL CONTINUE BOTH AHEAD AND BEHIND THE FRONT ON THURSDAY AS IT CROSSES EASTERN OKLAHOMA AND WESTERN ARKANSAS. ISOLATED SEVERE STORMS WILL BE POSSIBLE ON THURSDAY WITH HAIL THE PRIMARY THREAT. THE FRONT WILL STALL IN THE AREA THURSDAY NIGHT AND BEGIN A SLOW DRIFT BACK TO THE NORTH INTO THE WEEKEND. WITH THE FRONT IN THE AREA THERE WILL BE A DAILY CHANCES OF THUNDERSTORMS. AT THIS TIME THERE ARE NO MAJOR UPPER-LEVEL SYSTEMS EXPECTED IN THE REGION INTO THE WEEKEND...SO LARGE SCALE SEVERE WEATHER EPISODES ARE NOT EXPECTED. HOWEVER...EACH DAY THERE WILL BE A LIMITED LOCAL SEVERE STORM RISK. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, May 12, 9:29 PM CDT, 3 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
929 PM CDT WED MAY 12 2010
OKZ060-061-130300-
ROGERS OK-TULSA OK-
929 PM CDT WED MAY 12 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1000 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
WESTERN ROGERS AND NORTHERN TULSA
AT 930 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER TULSA...MOVING
NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS
STORM INCLUDE...TULSA...OWASSO AND COLLINSVILLE.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3636 9557 3607 9589 3617 9604 3618 9601
3622 9601 3648 9579
TIME...MOT...LOC 0230Z 217DEG 39KT 3616 9592Local storm report, May 12, 9:33 PM CDT, 3 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
933 PM CDT WED MAY 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM HAIL 10 SSE BRISTOW 35.70N 96.32W
05/12/2010 E1.00 INCH CREEK OK BROADCAST MEDIA
ESTIMATED QUARTER SIZE HAIL 10 MILES SOUTH OF BRISTOW AND
2 MILES EAST OF HIGHWAY 48
0923 PM HAIL 3 SW TULSA 36.10N 95.96W
05/12/2010 E0.88 INCH TULSA OK BROADCAST MEDIA
ESTIMATED NICKEL SIZE HAIL AT INTERSTATE 44 AND RIVERSIDE
&&
DMJLocal storm report, May 12, 9:45 PM CDT, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
945 PM CDT WED MAY 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0927 PM HAIL 1 WSW TULSA 36.13N 95.94W
05/12/2010 E0.50 INCH TULSA OK BROADCAST MEDIA
31ST AND HARVARD
0933 PM HAIL 2 N TULSA 36.16N 95.92W
05/12/2010 E0.50 INCH TULSA OK BROADCAST MEDIA
RELAYED THROUGH MEDIA OF DIME HAIL AT TULSA INTERNATIONAL
AIRPORT
&&
DMJSpecial weather statement, May 12, 11:24 PM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1124 PM CDT WED MAY 12 2010
OKZ064>066-070-071-073-130515-
CREEK OK-MCINTOSH OK-MUSKOGEE OK-OKFUSKEE OK-OKMULGEE OK-PITTSBURG
OK-
1124 PM CDT WED MAY 12 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1215 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
OKMULGEE AND SOUTHERN CREEK
IN EAST CENTRAL OKLAHOMA
NORTHWESTERN MUSKOGEE AND OKFUSKEE
IN SOUTHEAST OKLAHOMA
MCINTOSH AND NORTHERN PITTSBURG
AT 1115 PM CDT...A LARGE AREA OF SHOWERS AND ISOLATED THUNDERSTORMS
WERE MOVING ACROSS PORTIONS OF EASTERN OKLAHOMA BETWEEN TULSA AND
MCALESTER. SOME OF THESE WILL BE CAPABLE OF PRODUCING WIND GUSTS OF
40 TO 50 MPH AS THEY MOVE NORTHEAST.
AREAS THAT WILL BE AFFECTED BY THESE WINDS INCLUDE ALL OR PORTIONS
OF OKMULGEE...CREEK...MUSKOGEE...OKFUSKEE...MCINTOSH...AND PITTSBURG
COUNTIES.
AGAIN...LOCAL WIND GUSTS OF 40 TO 50 MPH WILL BE POSSIBLE IN THESE
AREAS THROUGH 1215 AM.
LAT...LON 3588 9660 3584 9570 3583 9565 3578 9561
3581 9533 3503 9549 3498 9607 3505 9609
3516 9599 3529 9599 3529 9643 3546 9645
3542 9649 3544 9656 3538 9655 3541 9662
TIME...MOT...LOC 0415Z 203DEG 45KT 3506 9617Special weather statement, May 13, 12:10 AM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1210 AM CDT THU MAY 13 2010
OKZ061-062-067-068-070-130600-
CHEROKEE OK-MAYES OK-MUSKOGEE OK-ROGERS OK-WAGONER OK-
1210 AM CDT THU MAY 13 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 100 AM CDT
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
MUSKOGEE AND WESTERN CHEROKEE
IN NORTHEAST OKLAHOMA
WAGONER...SOUTHERN ROGERS AND SOUTHERN MAYES
AT 1208 AM CDT...VERY STRONG SOUTHERLY WINDS JUST OFF THE GROUND MAY
OCCASIONALLY BE FORCED TO THE GROUND BY SHOWERS AND ISOLATED
THUNDERSTORMS MOVING ACROSS MUSKOGEE AND WAGONER COUNTIES. OTHER
LOCATIONS THAT MAY BE AFFECTED INCLUDE SOUTHERN PORTIONS OF
ROGERS...MAYES...AND WESTERN CHEROKEE COUNTIES.
WIND GUSTS TO 50 MPH WILL BE POSSIBLE IN THESE AREAS THROUGH 1 AM.
LAT...LON 3564 9512 3564 9513 3557 9513 3556 9514
3556 9570 3557 9571 3573 9571 3574 9573
3636 9577 3636 9501
TIME...MOT...LOC 0505Z 197DEG 36KT 3578 9561Special weather statement, May 13, 12:35 AM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1235 AM CDT THU MAY 13 2010
OKZ054-130600-
OSAGE OK-
1235 AM CDT THU MAY 13 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 100 AM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
NORTHWESTERN OSAGE
AT 1233 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 37 MILES NORTHWEST OF APPERSON TO 26 MILES WEST OF
APPERSON TO 36 MILES SOUTHWEST OF APPERSON...MOVING NORTHEAST AT 65
MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
SHIDLER...BURBANK...PEARSONIA...BIGHEART...FORAKER AND GRAINOLA.
THE STRONGEST STORMS WILL LIKELY AFFECT THE AREA NORTHWEST OF A LINE
FROM BURBANK TO LAKE HULAH.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN
CASE THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3700 9617 3684 9619 3660 9688 3659 9704
3668 9708 3671 9705 3670 9701 3670 9694
3676 9689 3676 9683 3678 9681 3679 9676
3696 9676 3700 9674
TIME...MOT...LOC 0533Z 240DEG 57KT 3700 9733 3677 9720
3652 9731The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 12, 8:36 PM CDT | Special Weather Statement | TSA | Creek | 24 min |
| May 12, 8:40 PM CDT | Severe Thunderstorm Warning | TSA | Creek | 35 min |
| May 12, 8:59 PM CDT | Special Weather Statement | TSA | Osage, Pawnee | 31 min |
| May 12, 9:29 PM CDT | Special Weather Statement | TSA | Tulsa | 31 min |
| May 12, 11:24 PM CDT | Special Weather Statement | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee | 51 min |
| May 12, 11:52 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Pittsburg | 35 min |
| May 13, 12:10 AM CDT | Special Weather Statement | TSA | Mayes, Muskogee, Wagoner | 50 min |
| May 13, 12:35 AM CDT | Special Weather Statement | TSA | Osage | 25 min |
| May 13, 4:10 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 50 min |
| May 13, 4:16 AM CDT | Special Weather Statement | TSA | Creek, Pawnee | 44 min |
| May 13, 4:35 AM CDT | Severe Thunderstorm Warning | TSA | Creek, McIntosh, Muskogee, Okfuskee, Okmulgee, Rogers and 2 more | 55 min |
| May 13, 4:56 AM CDT | Severe Thunderstorm Warning | TSA | Mayes, Nowata, Osage, Rogers, Tulsa, Washington | 43 min |
| May 13, 5:09 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Craig, Delaware, McIntosh, Mayes and 4 more | 51 min |
| May 13, 5:22 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Nowata, Ottawa, Rogers | 53 min |
| May 13, 5:24 AM CDT | Special Weather Statement | TSA | McIntosh, Pittsburg | 51 min |
| May 13, 5:45 AM CDT | Tornado Warning | TSA | Adair, Cherokee | 30 min |
| May 13, 5:52 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Craig, Delaware, Ottawa | 68 min |
| May 13, 6:05 AM CDT | Special Weather Statement | TSA | Haskell, Latimer, McIntosh | 40 min |
| May 13, 6:13 AM CDT | Severe Thunderstorm Warning | TSA | Ottawa | 18 min |
| May 13, 9:27 AM CDT | River Flood Warning | TSA | Ottawa | 3 days |
| May 13, 11:48 AM CDT | Special Weather Statement | TSA | Pittsburg | 42 min |
| May 13, 11:59 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, McIntosh, Pittsburg | 37 min |
| May 13, 12:39 PM CDT | Special Weather Statement | TSA | Atoka | 66 min |
| May 13, 1:30 PM CDT | Special Weather Statement | TSA | Pushmataha | 60 min |
| May 13, 1:46 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Sequoyah | 59 min |
| May 13, 1:49 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pushmataha | 56 min |
| May 13, 2:42 PM CDT | Special Weather Statement | TSA | LeFlore | 33 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.